# SDR SWAA2020051978482

- Difficulty date: May 16, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 59,962 hours, 30,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS INOP AT ROWS 6;9; & 11 ON LT SIDE OF AIRCRAFT. / REMOVED & REPLACED EMERGENCY LIGHTS BATTERY PACK M2335 AT STA 500C+7.5 WL 213 LBL 67 I.A.W. AMM 33-51-06. OPS CHECK GOOD; ALL EMERGENCY LIGHT OPERATIVE AT THIS TIME.
